Sponsored by: www.maximuscle.com - Maximuscle is back with a brand new range – Bringing you 11 new raw ingredient products, with delicious new flavours. ORDER NOW AND GET 10% off, use code: MUSCLETALK

myprotein CLA is giving me Diarrhea!!!!!!

Author
super saiyan
New Member
  • Total Posts : 98
  • Reward points: 7205
  • Joined: 2003/05/31 22:13:29
  • Location:
  • Status: offline
2010/08/03 23:29:21 (permalink)

myprotein CLA is giving me Diarrhea!!!!!!

Been taking MP's CLA 1000mg capsules after a meal 4 times a day and its given me serious diarrhea!

Will taking it on an empty stomach help?

regards

SS
#1

3 Replies Related Threads

    geordie121
    Universe Member
    • Total Posts : 424
    • Reward points: 878
    • Joined: 2010/06/06 13:14:34
    • Status: offline
    Re:myprotein CLA is giving me Diarrhea!!!!!! 2010/08/04 19:19:47 (permalink)
    You'll find that is one of the side effects associated with CLA.

    Try cutting down on the dosage, may be start off with 2g per day and see if it makes a difference.
    #2
    mdm
    Pro-Member
    • Total Posts : 3792
    • Reward points: 7433
    • Joined: 2008/08/29 23:50:51
    • Status: offline
    Re:myprotein CLA is giving me Diarrhea!!!!!! 2010/08/04 20:56:10 (permalink)
    did the opposite for me ime
    #3
    Bacanze
    Senior Member
    • Total Posts : 189
    • Reward points: 4812
    • Joined: 2010/06/19 21:35:11
    • Location: UK
    • Status: offline
    Re:myprotein CLA is giving me Diarrhea!!!!!! 2010/08/04 21:57:23 (permalink)
    mdm

    did the opposite for me ime




    Shred The Nation - #1 Supplement price comparison engine.
    #4
    Jump to:
    ©2016 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | contact us | supported by)
    © 2016 APG vNext Commercial Version 5.5